JournalsifbVol. 11 , No. 2DOI 10.4171/ifb/208

Flat free boundaries regularity in two-phase problems for a class of fully nonlinear elliptic operators with variable coefficients

  • Roberto Argiolas

    Univ. Studi Cagliari, Italy
  • Fausto Ferrari

    Università di Bologna, Italy
Flat free boundaries regularity in two-phase problems for a class of fully nonlinear elliptic operators with variable coefficients cover

Abstract

We study the regularity of the free boundary in two-phase problems for fully nonlinear elliptic operators. In particular, we prove that flat free boundaries are _C_1,γ.